# SDR GTIA2022060636469

- Difficulty date: June 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 37,522 hours, 17,214 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG DIRTY SOCKS ODOR IN COCKPIT AND ALL CABIN DURING CLIMB AND DESCENT. -PERFORMED TSM PROCEDORES IAW 05-50-00-810-831-A COULD NOT DUPLICATE ODOR NO FURTHER DEFECTS NOTED AT THIS TIME OK FOR SERVICE.
